# SDR SIMA20130622001

- Difficulty date: June 22, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 28,286 hours, 24,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE LT FWD OVERWING EMERGENCY LIGHT INOPERATIVE.   R & R THE LT OVER WING FWD EMERGENCY LIGHT ASSY IAW 33-50-10.  R & R THE NR 1 EMERGENCY POWER SUPPLY IAW 33-50-04.  OPS CHECKED GOOD.   ACFT RETURNED TO SERVICE.
